MathSciNet Relay Station
MathSciNet bibliographic data
MR1277766 (95f:11020) 11D25 (11D41 11J86 11Y50)
de Weger, B. M. M. A Thue equation with quadratic integers as variables. Math. Comp. 64 (1995), no. 210, 855–861.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement